# SDR HEEA076587

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,824 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248111
- Part serial: F129
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED ALTERNATE CHAMBER CHECK. REPLACED WITH SERVICEABLE PART.
